# SDR DALA2025082506290

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1158690) CORROSION ON SEAT TRACK LBL 45.50, STA 520 AT PAX CABIN FLOOR STRUCTURE. SEAT TRACK LBL 45.50 BTW STA 500H TO 520 AT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
